Jump to content
CrazyBoards.org

is it my CCB's that are causing dry skin or albuterol?


Recommended Posts

rx: gabapentin 300mg, trilafon 3 mg at night klonopin .5mg PRN, diltiazem 60 mg,( flexeril PRN or artane PRN)

fish oil, vitamin b complex, garlic supplement

- A great place to check meds is http://www.rxlist.com/

- I have no idea what a CCB is.

- I can't find Trilafon

- Albuterol, no, and I've not experienced this in 15yrs. It causes vessels to dilate.

- Flexeril is listed as causing sweating

- dilitiazem is listed for possible rash *update: causes dry mouth and constipation, see below*

- gabapentin causes dry mouth and constipation but not listed for dry skin. I'll note that in a way, intestines are skin on the inside (we are one continuous loop like a Moebius loop). My hunch would on this. Ask your pharmacist!!!

a.m.

Link to comment
Share on other sites

Or,...if it is dry skin and not dandruff...heat 1/4 cup EVOO + 1/4 solid shortening i.e. Crisco, until blended. Cool, use a generous dollop to coat the scalp, being certain to massage the concoction vigourously into the skin behind your ears, at your neckline, and the crown of your head.

Wrap a length of plastic wrap, or a plastic bag around your head and then a heavy towel. After 30 minutes shampoo the oil blend from you hair using the gentlest shampoo available, baby shampoo for example. Repeat every other day for a week and if it is dry skin you will notice a remarkable difference.

It is not unusual to have dry skin or scalp this time of the year, if you live in the Northern hemisphere. However, if it continues see a dermatologist for a definitive diagnosis and treatment.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...